# SDR AALA2009040800732

- Difficulty date: April 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FORWARD LEFT NUMBER ONE DOOR EXIT MARKER INOPERATIVE. REPLACED LAMP AT FORWARD LEFT NUMBER ONE DOOR EXIT MARKER.
